# SDR VNAA202404150003

- Difficulty date: February 5, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15366
- Aircraft time: 20,175 hours, 18,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69053611360
- Condition: Dented
- Location: Bs 1069
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON FUSELAGE SKIN, SETTLEMNT AREA OF LEFT/RIGHT VENTRAL FIN FAIRING BTW FS 1069.75 TO REAR SPAR DATUM STABILIZER 67.5%, BTW STGR 22LH/RH TO STGR 21LH/RH.    SEVERAL DENTS ON FUSELAGE SKIN, SETTLEMNT AREA OF LEFT/RIGHT VENTRAL FIN FAIRING BTW FS 1069.75 TO REAR SPAR DATUM STABILIZER 67.5%, BTW STGR 22LH/RH TO STGR 21LH/RH WERE REPAIRED PER REO 690-53-61-1361 REV --, REO 690-53-61-1360 REV - - AND REO 670-51-00-085 REV -A
